# SDR DXTA2009072703740

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,761 hours, 4,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Alternator
- Part number: 99144354
- Part serial: 327
- Condition: Failed
- Location: Winsheild Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT'S WINDOW OUTER PANE SHATTERED AT FL430.  REMOVED LT ALTERNATOR AND INSTALLED OVERHAULED UNIT.  GROUND RAN AIRCRAFT- ALL ELECTRICAL CHECKS AND ALTERNATOR OPS CHECK GOOD.
